# SDR FOTR20170825001

- Difficulty date: August 25, 2017
- Submitted: August 25, 2017
- Operation: Air carrier
- Filed by: Flightstar Aircraft Services LLC, repair station FOTR986N
- Aircraft: N680AN
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 29590
- Aircraft time: 49,145 hours, 17,129 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N1018
- Condition: Cracked
- Location: Fuselage
- Part time: 49,145 hours, 17,129 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN AFT FACE OF FRAME AT STA 1540 BETWEEN 7R-6R.
